Women in Apologetics Livestream Simulcast

Canyon will be hosting a livestream of the Women in Apologetics Conference the evening of Friday, Jan. 11 and all day Saturday, Jan. 12. See schedule below.

Responding to questions and issues raised by our culture is challenging. This year’s conference will equip, educate, and encourage you to have compassion without compromise and impact our culture for Christ.

Click the button to sign-up to attend.  Cost is $20 and can be paid at the door the day of the event. Questions? Please contact Davina White at davina@canyonchurch.org.

DAY 1 │ FRIDAY, JANUARY 11 │ 7:30-10:30 PM

7 PM Doors Open
7:30-7:45 PM │ Welcome, Giveaways, & Announcements
7:45-8:05 PM │ Worship with Alisa Childers
8:08-9:08 PM │ Keynote 1: Michelle Tepper “Is the Bible Good News for Women?”
9:08-9:23 PM  15-min Break
9:26-10:26 PM │ Keynote 2: Tricia Scribner “Life Givers Apologetics”
10:26-10:30 PM │ Closing Thoughts & Prayer

DAY 2 │ SATURDAY, JANUARY 12 │ 10 AM-6:30 PM

9:30 AM Doors Open
10-10:10 AM │ Welcome & Announcements
10:10-10:30 AM │ Worship with Alisa Childers
10:33-11:33 AM │ Keynote 3: Kristen Davis “Old Testament: History or Hoax?”
11:33-11:45 AM│ Logos Bible Software Presentation & Giveaway
11:45-1:30 PM Lunch on Your Own
1:30 – 2:30 PM |  Breakout Session 1 – Why Do You Believe That? – Local discussion with video recorded teaching by Mary Jo Sharp.
2:30 – 2:40 PM | 10-min Break
2:40-3:40 PM Breakout Session 2 – Why Do You Believe That? – Local discussion with video recorded teaching by Mary Jo Sharp.
3:40-3:50 PM │ 10-min Break
3:50-4:50 PM Breakout Session 3 – Why Do You Believe That? – Local discussion with video recorded teaching by Mary Jo Sharp.
4:50-5:05 PM │ 15-min Break
5:10-6:10 PM │ Keynote 4: Krista Bontrager “Christian Values in Changing Times”
6:10-6:30 PM │ Closing Thoughts & Prayer